Can I Take Ibuprofen and Paracetamol Together? This is Expert Word!

Suara.com – Parcetamol and ibuprofen are pain relievers that are commonly taken to relieve pain, including headaches, fever and body aches.

The NHS says people over 16 years of age can take paracetamol and ibuprofen at the same time.

You can take paracetamol and ibuprofen together or separately. For example, you could give each dose a 2-hour break after 4 hours.

There are also over-the-counter medications that combine paracetamol and ibuprofen, so you don’t need a pack of both.

Also Read:
Mistaken for the Corona Covid-19 Virus, This Teenager Almost Died from a Sinus Infection!

However, health services advise you to carefully consider whether or not to take two tablets at once.

If you do and the condition does not improve after 3 days, you should consult a doctor.

Drug illustration (Unsplash/Roberto Sorin)
Drug illustration (Unsplash/Roberto Sorin)

Difference between Ibuprofen and Paracetamol

The main difference between the two drugs is that ibuprofen has an anti-inflammatory effect, whereas paracetamol does not.

Both drugs can be taken every four hours and are used to relieve pain and control fever.

Also Read:
WHO Has Predicted the Emergence of Recombinant Corona Viruses, One of them is Omicron BA.1 and BA.2

But quoted from The Sunibuprofen is more effective at reducing inflammation, making it a nonsteroidal anti-inflammatory drug (NSAID).

Inflammation occurs for many reasons, it may be a sign of infection or the body’s response to damage.

This drug can also be taken to relieve arthritis, menstrual pain, backache or toothache. It can also relieve swelling caused by sprains and strains.

Although the NHS says to try to wait at least 48 hours to avoid slowing down the healing process.

Another major difference is that ibuprofen should not be taken on an empty stomach. Because, this can irritate the lining and cause ulcers or bleeding.

Ibuprofen is most effective when taken together immediately after a meal. Paracetamol does not need to be taken after meals and can usually be taken safely with other medications.